i got my 1st and last shot last november 2013 and had some spottings from december 2013 until may 2014. Im supposed to due on march 2014 but i chose not to make a follow-up shot because i want to have a regular menstruation again. I had sex once with my boyfriend a couple of weeks after my spotting disappeared. im pretty sure it was nothing because we are using the withdrawal method. i took a remedy to induce my period by taking overdosed vit.C for a week now... but still my period isnt back yet. what should i do? PLEASE HELP ME... :(
You can't induce a period with vit c. The withdrawal "method" is not a birth control method. You can still get pregnant. It can take months for your body to get back to normal after stopping birth control. I'm sorry I don't see the point of stopping birth control like that because you want to have a period.
I would say exactly what kaismama has already said, but would add that I've found the herbal tincture Agnus Castus helpful in settling irregular bleeding into a period pattern, after being off Depo for many months & still not getting a proper period. You could speak to an advisor at your local health food store for more information.
If you are using the withdrawal method, then I would recommend getting advice from your family planning advisor on how to chart temperature for your fertility & other important factors, like not having intercourse if your partner has recently ejaculated, because his penis can still contain sperm which can be released in his pre-cum fluid (pre-ejaculate) when you next have sex. The family planning advisor should have information on this method of contraception, but be very careful, because without using the withdrawal method properly, you could be in for an unwanted surprise!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2013 • 1 answer
Posted 23 Jan 2014 • 2 answers
Posted 6 Jan 2015 • 1 answer
Posted 9 Apr 2015 • 1 answer
Posted 23 Feb 2016 • 1 answer